# SDR ASOA02353

- Difficulty date: June 19, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12030073005
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, THE RIGHT MLG FORWARD INBOARD DOOR AFT TENSION BRACKET AND FLANGE WERE FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOOR TENSION BRACKET AND BRACKET FLANGE.  AIRCRAFT OK FOR SERVICE.  (M)
